# SDR QXEA2010121300886

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 49.5 S33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - UPON REMOVAL OF STA 49.500 STR 33 CLIP FOUND FRAME AT STA 49.500 STR 33-32R FWD SIDE TO BE CORRODED.  REMOVED CORROSION IAW SRM  51-21-00.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3453.  APPLIED ALODINE AND PRIMER IAW SRM 51-21-10 AND 51-25-10.  APPLIED ALUMINIZED POLYURETHANE ENAMEL IAW SRM 51-25-15-02-01.
